# SDR 04FDEA00535

- Difficulty date: March 1, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 38,322 hours, 26,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM, AT BS 760 TO BS 850, LBL 25 HAS NUMEROUS AREAS OF CORROSION ON EITHER SIDE OF THE SEAT TRACK.   REMOVED CORROSION ON FLANGE OF LONGITUDINAL BEAM BS 760-850, LBL 25.  ORIGINAL THICKNESS .100 INCH.  REMOVED .030 INCH IN SEVERAL AREAS.  FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-10-1.  REMOVED LONGITUDINAL BEAM BS 750-870 LBL 25.  LOCATED & DRILLED UP NEW LONGITUDINAL BEAM.  COUNTERSUNK APPLICABLE HOLES & DEBURRED, ALODINED & PRIMED ALL BAREMETAL AREAS.  INSTALLED NEW LONGITUDINAL BEAM WITH FAYING SURFACE SEAL.  ALL WORK ACCOMPLISHED IAW 727 SRM 51-30-2, 51-30-5, 51-30-8, 51-10-2 & 51-20-4.
